# SDR 97ZZZX14

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8237M
- Make and model: Cessna T210K
- Aircraft serial: T21059237
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Mount Holes
- Part time: 3,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND PROP HUB CRACKED AT 5 OF THE 6 MOUNTING STUDS.
